MAUDE Adverse Event Report: ZIMMER ORTHOPAEDIC MFG. LTD. PERSONA ART. SURFACE FIXED BEARING (CPS) RIGHT 14 MM HEIGHT; PROSTHESIS, KNEE

ZIMMER ORTHOPAEDIC MFG. LTD. PERSONA ART. SURFACE FIXED BEARING (CPS) RIGHT 14 MM HEIGHT; PROSTHESIS, KNEE
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/12/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).D11 medical devices: unknown femoral, catalog #: ni, lot #: ni.Unknown tibial tray, catalog #: ni, lot #: ni.G2 foreign source: australia.Customer has indicated that the product will not be returned to zimmer biomet for investigation.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that patient underwent a right knee arthroplasty.Subsequently, patient was revised due to instability.The tibial insert was removed and replaced with a thicker poly.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Updated: b4, b5, d6, d10, g3, g6, h2, and h11.D6a implant date: unknown date in july 2020 d10 medical devices: femur cemented posterior stabilized (ps) standard right size 6 catalog#: 42500606002 lot#: 64472972 tibia cemented 5 degree stemmed right size c catalog#: 42532006402 lot#: 64520929 stem extension tapered cemented 14 mm diameter +30 mm length catalog#: 42557000114 lot#: 64601068 all-poly patella cemented 29 mm diameter catalog#: 42540200029 lot#: 64545070.
 
Event or Problem Description
It was reported that patient underwent a right knee revision approximately four years post-implantation due to instability.The tibial insert was removed and replaced with a thicker poly.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4; b5; g3; g6; h1; h2; h3; h6.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.The device history record was reviewed and no discrepancies relevant to the reported event were found.Radiographs were provided and reviewed by a health care professional.Review of the available records identified the following: assessed 2 images taken in june 2024, and patient was revised in (b)(6) 2024 due to instability and needed a thicker art surface, all other components remained.As all other components remained, implying well fixed, aligned, stable components, images will not be submitted to mmi to review.Advanced imaging would be required to assess poly and instability issues.A definitive root cause cannot be determined.This complaint cannot be confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
PERSONA ART. SURFACE FIXED BEARING (CPS) RIGHT 14 MM HEIGHT
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER ORTHOPAEDIC MFG. LTD.
building no 2 east park
shannon industrial estate
shannon, county clare
EI 
Manufacturer (Section G)
ZIMMER ORTHOPAEDIC MFG. LTD.
building no 2 east park
shannon industrial estate
shannon, county clare
EI  
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key20127884
Report Number3007963827-2024-00333
Device Sequence Number7483152
Product Code MBH
UDI-Device Identifier00889024244467
UDI-Public(01)00889024244467(17)241130(10)64599819
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K123459
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/30/2024
Device Model NumberN/A
Device Catalogue Number42522600514
Device Lot Number64599819
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/12/2024
Supplement Date Received by Manufacturer09/23/2024
12/03/2024
Initial Report FDA Received Date09/03/2024
Supplement Report FDA Received Date10/14/2024
12/12/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/05/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.; SEE H11.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexUnknown